# SDR R61A2021012700122

- Difficulty date: January 21, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 18,053 hours, 12,115 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK MESSAGE, PRESSURE OVER 60 PSI THE WHOLE TIME.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R CONNECTOR J1045, BELLY SEGMENT OF LOOP 3 CH 1 AND 2, AND PYLON SEGMENT OF ODS LOOP 3 CH 1 AND 2.
